# SDR UPS04841880

- Difficulty date: January 30, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING L/E UPPER RIBS ARE CRACKED AT XFS 372.75, XFS 379.  STOPDRILLED CRACK, NDT VERIFIED STOPDRILL TERMINATES CRACKS, FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM 57-2-0 FIG 2.
